American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Razvan Barbulescu and Armand Lachand. Some mathematical remarks on the polynomial selection in NFS. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Thorsten Kleinjung. Quadratic sieving. Math. Comp. 85 (2016) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[3] Ghaith A. Hiary. A deterministic algorithm for integer factorization. Math. Comp. 85 (2016) 2065-2069.
Abstract, references, and article information   
View Article: PDF

[4] Shi Bai, Cyril Bouvier, Alexander Kruppa and Paul Zimmermann. Better polynomials for GNFS. Math. Comp. 85 (2016) 861-873.
Abstract, references, and article information   
View Article: PDF

[5] Shi Bai, Richard P. Brent and Emmanuel Thomé. Root optimization of polynomials in the number field sieve. Math. Comp. 84 (2015) 2447-2457.
Abstract, references, and article information   
View Article: PDF

[6] Minkyu Kim and Jung Hee Cheon. Computing prime divisors in an interval. Math. Comp. 84 (2015) 339-354.
Abstract, references, and article information   
View Article: PDF

[7] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[8] Edgar Costa and David Harvey. Faster deterministic integer factorization. Math. Comp. 83 (2014) 339-345.
Abstract, references, and article information
View Article: PDF

[9] Daniel J. Bernstein, Peter Birkner, Tanja Lange and Christiane Peters. ECM using Edwards curves. Math. Comp. 82 (2013) 1139-1179.
Abstract, references, and article information
View Article: PDF

[10] Thorsten Kleinjung. On polynomial selection for the general number field sieve. Math. Comp. 75 (2006) 2037-2047. MR 2249770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Koji Suzuki. Approximating the number of integers without large prime factors. Math. Comp. 75 (2006) 1015-1024. MR 2199567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anders Björn and Hans Riesel. Table errata to ``Factors of generalized Fermat numbers''. Math. Comp. 74 (2005) 2099-2099. MR 1314895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Koji Suzuki. An estimate for the number of integers without large prime factors. Math. Comp. 73 (2004) 1013-1022. MR 2031422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Antoine Joux and Reynald Lercier. Improvements to the general number field sieve for discrete logarithms in prime fields. A comparison with the gaussian integer method. Math. Comp. 72 (2003) 953-967. MR 1954978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shuhong Gao and Alan G. B. Lauder. Hensel lifting and bivariate polynomial factorisation over finite fields. Math. Comp. 71 (2002) 1663-1676. MR 1933049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James McKee. Speeding Fermat's factoring method. Math. Comp. 68 (1999) 1729-1737. MR 1653962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Simon Hunter and Jonathan Sorenson. Approximating the number of integers free of large prime factors. Math. Comp. 66 (1997) 1729-1741. MR 1423076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric Bach and Ren\a’e Peralta. Asymptotic semismoothness probabilities . Math. Comp. 65 (1996) 1701-1715. MR 1370848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Samuel S. Wagstaff Jr.. Aurifeuillian factorizations and the period of the Bell numbers modulo a prime . Math. Comp. 65 (1996) 383-391. MR 1325876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Harvey Dubner and Wilfrid Keller. Factors of generalized Fermat numbers . Math. Comp. 64 (1995) 397-405. MR 1270618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gary B. Gostin. New factors of Fermat numbers . Math. Comp. 64 (1995) 393-395. MR 1265015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard. Addendum: ``The factorization of the ninth Fermat number'' [Math.\ Comp.\ {\bf 61} (1993), no.\ 203, 319--349; MR1182953 (93k:11116)] . Math. Comp. 64 (1995) 1357. MR 1303085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shuhong Gao and Scott A. Vanstone. On orders of optimal normal basis generators . Math. Comp. 64 (1995) 1227-1233. MR 1297469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wilfrid Keller. New Cullen primes . Math. Comp. 64 (1995) 1733--1741, S39--S46. MR 1308456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. K. Lenstra and M. S. Manasse. Factoring with two large primes . Math. Comp. 63 (1994) 785-798. MR 1250773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard Crandall and Barry Fagin. Discrete weighted transforms and large-integer arithmetic . Math. Comp. 62 (1994) 305-324. MR 1185244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia